MathSciNet Relay Station
MathSciNet bibliographic data
MR2601823 (2011g:37209) 37K60 (76B15 82C20)
Liu, Ling; Yan, Weiping; Zhao, Xin The existence of standing wave for the discrete coupled nonlinear Schrödinger lattice. Phys. Lett. A 374 (2010), no. 15-16, 1690–1693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement